Homoclinic solutions for linear and linearizable ordinary differential equations
Cezar Avramescu and
Cristian Vladimirescu
Abstract and Applied Analysis, 2000, vol. 5, 1-19
Abstract:
Using functional arguments, some existence results for the infinite boundary value problem x ˙ = F ( t , x ) , x ( − ∞ ) = x ( + ∞ ) are given. A solution of this problem is frequently called, from Poincaré, homoclinic.
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/273590.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/273590.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:273590
DOI: 10.1155/S1085337500000300
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().